# SDR 2007UALA04338

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 70,220 hours, 11,381 cycles
- Engine: Pwa PW4060
- Engine time: 61,693 hours, 9,291 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Hpc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

6TH STAGE HPC BLADE HAS BENT AND DISTORTED IMPACT DAMAGE 0.5 INCH FROM BLADE TIP.  LENGTH OF DAMAGE 0.5 AND BEND IS .125 INCH.
